# SDR DALA2022030901528

- Difficulty date: March 13, 2018
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,886 hours, 40,566 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA STAGE III APPROVAL REQUIRES INITIAL AND RECURRING GENERAL VISUAL INSPECTIONS THAT BEGIN AND ARE REPEATED EVERY C-CHECK OR 24 MONTHS WHICHEVER OCCURS FIRST PER ERA 566676-14. DISPLACED LAV TO GAIN ACCESS TO INSPECTION AREA. PERFORMED VISUAL REPETITIVE INSPECTION PER ERA 566676-14 REV.0 SECTION II. NO ITEMS NOTED. RIGHT LAV REINSTALLED ON NRC #00341. GENERAL VISUAL INSPECTION ON REPAIR AREA WAS PERFORMED PER ERA 566676-74 REV. ORIGINAL SECTION II STEP 1 AND DAMAGE WAS NOT FOUND. INSPECTOR STAMP TECHOPS 201114916. (LP #0462445)
